So, I’m recovering from round 7. I know I’ve briefly explained the side effects of Taxol but I thought I would elaborate a little more since I’m in the midst of it.
After the treatment, I am very weary, not just tired but weary. My arms and legs are itchy. My goal is not to scratch them because that just makes it worse. Plus I don’t want to get a rash (which I did the first time I received Taxol). My arms and legs continue to feel itchy when the muscle and bone pain begins which is about 48 hours after treatment. I literally think, “and there it is” when the pain begins. I feel the pain throughout my body – fingertips, pelvis, calves, everywhere. I usually get a headache within hours of the pain starting. I usually take Benedryl to help me sleep but it has its own side effects. Ibuprofen helps bring down the pain a notch. Claritin helps with the pain a bit too. The pain was bad enough last night that it nearly brought me to tears.
With all that said, I would still take the side effects of Taxol over the Adriamycin and Citoxin side effects. For one thing, I don’t feel like I’m in a chemo fog anymore which is nice, but I’m definitely more emotional. I don’t like that.
My eyebrows and eyelashes have almost made it through all of this. They are sparse, but I can still apply make up to them. I’m hoping they make it. I have no idea how to put on fake eyelashes or how to draw eyebrows on.
I’m still looking forward to finishing chemo and moving on to radiation.
Don’t worry about the eye lashes and eyebrows. You are alive and beautiful,
Ditto to Aunt Veda!! And besides that, I’m sure you have sisters AND AUNTS 😉 who know how to do all that and can show you. But really-I think just being you is beautiful. Too much emphasis on how we “should” look. You’re beautiful!!!